# SDR ABXA2011030405

- Difficulty date: March 4, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 52,067 hours, 38,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DESCENT DEVICE DEPLOYED IN SUPERNUMERARY AREA- DESCENT DEVICE REMOVED.  DEF DI 68111 CODE 11. DEF 1 DESCENT DEVICE IN SUPERNUMERARY AREA-NO PASS RESTRICTIONS PER MEL 25-61.
